# SDR DALA2019012700563

- Difficulty date: January 26, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 51,880 hours, 35,911 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT TIE TRACK FROM STA Y-588 TO Y-653 AT FWD CARGO COMPARTMENT (CCD). NRC 0323: CORROSION LEVEL 2, RT TIE TRACK FROM STA Y-588 TO Y-653 AT FWD CARGO COMPARTMENT WAS REPLACED PER SRM 51-41-01-0G AND 51-41-02-0G. (LP #0919720)
